# SDR DXTA200702686

- Difficulty date: December 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 4,494 hours, 2,710 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 67183281
- Part serial: 136
- Condition: Failed
- Location: Te Flaps
- Part time: 4,039 hours, 2,445 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, RETRACTED THE FLAP, THE FLAPS FAILED.  TROUBLESHOT TO AN INTERNALLY FAILED FLAP CONTROLLER. REPLACED CONTROLLER WITH AN INSPECTED UNIT. FUNCTIONAL CHECK GOOD. ALL WORK IAW CH 27-50-00 OF THE CE-750 M.M.
